EXTENSION OF THE REFINED GIBBS INEQUALITY

Journal Title: Проблемы анализа-Issues of Analysis - Year 2017, Vol 6, Issue 1

Abstract

In this note, we give an extension of the refined Gibbs' inequality containing arithmetic and geometric means. As an application, we obtain converse and refinement of the arithmetic-geometric mean inequality.

Authors and Affiliations

Vandanjav Adiyasuren, Tserendorj Batbold

Keywords

Related Articles

INEQUALITIES CONCERNING B-OPERATORS

Let P_n be the class of polynomials of degree at most n. Rahman introduced the class B_n of operators B that map P_n into itself. In this paper we prove some results concerning such operators and thereby obtain generaliz...

ABOUT THE EQUALITY OF THE TRANSFORM OF LAPLACE TO THE TRANSFORM OF FOURIER

We proved that the transform of Laplace does not have complex part on the complex axis for the wide class of functions in different situations. The main theorem is proved presenting a function as sum of two Laplace trans...

Oscillation criteria for fractional impulsive hybrid partial differential equations

In this paper, we study the oscillatory behavior of the solutions of fractional-order nonlinear impulsive hybrid partial differential equations with the mixed boundary condition. By using the integral averaging method an...

Growth theorems on classes of normalized locally quasiconformal mappings

В классах локально-квазиконформных нормированных автоморфизмов f единичного круга Δ с заданной мажорантой характеристики М. А. Лаврентьева получены асимптотически точные оценки |f(z)|, родственные классическому неравенст...

ON ZEROS OF SOME ANALYTIC SPACES OF AREA NEVANLINNA TYPE IN HALFPLANE

We introduce two new scales of spaces of Nevanlinna type in a halfplane C + and provide descriptions of their zero sets and based on it we present parametric representations of these classes.

Download PDF file
  • EP ID EP223651
  • DOI 10.15393/j3.art.2017.3750
  • Views 109
  • Downloads 0

How To Cite

Vandanjav Adiyasuren, Tserendorj Batbold (2017). EXTENSION OF THE REFINED GIBBS INEQUALITY. Проблемы анализа-Issues of Analysis, 6(1), 3-10. https://europub.co.uk/articles/-A-223651